# SDR DALA2016022201274

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 608
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INBD SEAT TRACK CORRODED AT BS 608, RBL 22".  REMOVED CORROSION, VERIFIED LIMITS, MAX MATERIAL LOSS -.020, MATERIAL LOSS .022, SEAT TRACK AT BS 608, RBL 22 OUT OF LIMITS.  REMOVED SEAT TRACK SECTION 588-645, RBL 22, RECEIVED AND VERIFIED MATERIAL FABERCATED NEW SEAT TRACK SECTION, TREATED, PRIMED, APPLIED TOP COAT AND INSTALLED NEW SEAT TRACK SECTION, BS 588-645, RBL 22 IAW SRM 51-10-04, PG 19-21, 24-25, 28, 44-47,49. SRM 53-20-52, PG 104, 52-21-01-000-003, 51-41-05, PG 32, 63-21-01-400-803. DWG 5930565, REV BL.
